# SDR BB06078

- Difficulty date: October 15, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N917UW
- Make and model: Boeing 757225
- Aircraft serial: 22193
- Aircraft time: 69,476 hours, 31,198 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Switch
- Part number: AC3000033
- Condition: Odor
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 1070, PHL-BDA: AFTER TAKEOFF, THE CREW DETECTED A BURNING ODOR AND RECEIVED AN AUTOBRAKE LIGHT.  AFTER APPROXIMATELY ONE MINUTE, THE AUTOBRAKE LIGHT WENT OUT AND THE ODOR DISSIPATED.  FLIGHT RETURNED TO PHL.  MAINTENANCE JACKED AND SWUNG THE GEAR SEVERAL TIMES WITH NO DEFECTS NOTED.  CHECKED DIODE R10279 AND ALL EICAS SCREENS.  ALL CHECKED GOOD.  REPLACED R10279 DIODE AND AUTOBRAKE SELECTOR SWITCH.  ACCOMPLISHED TEST FLIGHT WITH NO FAULTS NOTED.
